# SDR SWAA2019091036718

- Difficulty date: September 3, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR PANEL 222AF AFT EDGE AND AFT OUTBOARD CORNER DAMAGED, BETWEEN BS 270 TO BS 420.  REPAIRED FLOOR PANEL 222AF IAW SRM.
